Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Apr, 1957, Volume 25, Issue 2

The Theory of Inventory Decisions<222:TTOID>2.0.CO;2-T
p. 222-238

Edwin S. Mills

This article is an attempt to determine whether firms can be assumed to behave as if they were using a rational inventory policy. A decision rule is deduced from a plausible model of a firm's cost structure and an attempt is made to see whether historical time series of firms' production, sales, and inventory data can be explained by such a decision rule.

Log In To View Full Content

Journal News